MathSciNet Relay Station
MathSciNet bibliographic data
MR72483 (17,292a) 55.0X
Schubert, Horst Über eine numerische Knoteninvariante. (German) Math. Z. 61 (1954), 245–288.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement